Home > Forum
Title: High blood level of B6
Reply this topic
Messager Message
Sam Posted - 13/12/2017 23:11:13
I recently discovered through lab testing that my Vitamin B6 levels are very high. This toxicity is causing alot of difficulty in the body.

I get pain.. numbness and tingling in both arms .. on the entire left side of the body .. the face and the head/brain. I have chest pain.. and burning.. difficulty with my heart.. kidneys.. liver.. spleen & entire digestive system.. & nervous system.

How can I treat this?.. are there an herbal(s) supplement(s) that would help nourish the body while also getting rid of the excess buildup of B6?
Thank you!

TCM Posted - 21/12/2017 10:48:50
What is the cause for the high level of B6? Over taken supplements?
It may be more appropriate to use the conventional methods, as the toxicity is manily at the liver and nervous system, meaning requiring precise and definite approach rather than a general regulation of the body.